Common fixed points in complex S-metric space

Nabil M. Mlaiki

Abstract


In this paper, we introduce the complex valued S-metric space, and we show the existence and the uniqueness of a common fixed point of two self mappings in such space.

Full Text: PDF

How to Cite this Article:

Nabil M. Mlaiki, Common fixed points in complex S-metric space, Adv. Fixed Point Theory, 4 (2014), 509-524

Copyright © 2014 Nabil M. Mlaiki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation